I know a lot of people who have posted other threads have had a lot of luck with Total Effects and absolutely love it, but I had a bad reaction to it. I started breaking out on the sides of my face from it... it seemed like my skin wasn't absorbing it as well as my previous moisturizer. Someone posted that it has a comodegenic ingredient, so that could have been the problem... I have sensitive skin in general, though.
I've only used the Total Effects moisturizer for about 3 days now, and I just cannot explain this stuff......you feel like your skin is just saying "aaaaahhh" when it absorbs in. I have had 2 pimples appear one on each cheek where I apply this new blush I bought(Loreal) which i feel is the culprit(not the Olay). My 8 year old daughter noticed a difference and thought I changed my make-up. I hope I can continue to use this because I feel it is truly "good" for your skin and I have been not being very kind to my face by stripping it with this and rubbing it with that. So right now, it's my gift to my face. I'll keep you posted.
Yes, I was referring to the Total Effects Moisturizer... the person who posted about the comodogenic ingredient didn't mention what it was, so I'm not exactly sure what they were talking about or if it truly is comodogenic. Maybe someone else knows?